Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    17
  • comments
    19
  • views
    45876

Accutane/claravis 80 Mg Month 5

rinaranae

4552 views

Why helloooo there everyone,

I am still taking Accutane/Claravis 80 mg/day

Side Effects

-dry face

-dry lips

-blurry vision

-eczema on hands

Whelp, I am finally on my last month of Accutane!!! YAY me! After my last visit with the derm, I was told that he wanted me to do a 6th month on tane. He said if I did a sixth month I'd be in the 70 percent "cured" group....Only thing is, when I spoke to my Insurance to make sure they would cover Accutane before I started, they said that they only cover 5 months. I need to call, but I have a feeling they will say no. Has anyone else had this happen? My insurance is Cigna, I am hoping that if it's referred by the derm they will cut a gal some slack. I will let you all know how that turns out. So far things have been steady. I have had one cyst on my right cheek area, which is the first one I have had in a few months. I also have a very very small white head on my chin and left cheek area near my ear. NOTHING like they have been in the past though. I have had no major side effects besides blurred vision and dry skin. My cheeks have been peeling more now, and that stupid dry spot on my hand refuses to leave me alone.

Overall, I can't imagine the frustration I would still have with my skin without Accutane. If I had to do it all over again, the only thing I would change is choosing to try this miracle medicine sooner. I feel so much more confident, my face is smooth and soft, and it no longer hurts to touch my face. For the longest time I was forced to wear makeup to hide my acne, until it got so bad that I had to stop wearing it all together. Now, I can wear makeup if I'm in the mood, but dont need it. It saves money too and thats always a plus! I hope that anyone going through this will give it a try, you wont regret it. Good luck to you

I will be posting a few more times to let you know how my face is doing after I am off the meds, and to give you some insight about insurance covering more than 5 months

Here are the latest pics :)

Ciao for now, Rina



1 Comment


Recommended Comments

hmmm...they changed the way acne.org comes up on my phone and it wont let me post pics!! Gah that is lame!! AND it wont let me "view full site" either. It's like the app version.....dont like it much :^/

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×